Alert archive / Missouri / Flash Flood Watches in 2014

Flash Flood Watch 3, NWS Kansas City, MO

June 30, 201410 counties in Missouri

NWS Kansas City, MO issued this flash flood watch at Jun 30, 2014, 11:08 AM CDT for 10 counties in Missouri. It took effect at Jun 30, 2014, 7:00 PM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jun 30, 2014, 11:08 AM CDT (16:08 UTC)
In effect from
Jun 30, 2014, 7:00 PM CDT
Expired
Jun 30, 2014, 10:33 PM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Flood severity
None

Counties Adair County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Mercer County, MO, Nodaway County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Des Moines radar (KDMX), 156 km from the middle of the area, began a volume at 16:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 4.1 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2105 J/kg
Mixed-layer CIN
-355 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

441 
WGUS63 KEAX 301608
FFAEAX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1108 AM CDT MON JUN 30 2014

...ADDITIONAL HEAVY RAIN POSSIBLE TONIGHT...

MOZ002>008-015>017-010600-
/O.NEW.KEAX.FF.A.0003.140701T0000Z-140701T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-GRUNDY-
SULLIVAN-ADAIR-
INCLUDING THE CITIES OF...MARYVILLE...GRANT CITY...ALBANY...
STANBERRY...BETHANY...PRINCETON...UNIONVILLE...LANCASTER...
DOWNING...TRENTON...MILAN...GREEN CITY...KIRKSVILLE
1108 AM CDT MON JUN 30 2014

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL MISSOURI... 
  NORTHEAST MISSOURI AND NORTHWEST MISSOURI...INCLUDING THE 
  FOLLOWING AREAS...IN NORTH CENTRAL MISSOURI...GRUNDY... 
  HARRISON...MERCER...PUTNAM AND SULLIVAN. IN NORTHEAST 
  MISSOURI...ADAIR AND SCHUYLER. IN NORTHWEST MISSOURI... 
  GENTRY...NODAWAY AND WORTH. 

* FROM 7 PM CDT THIS EVENING THROUGH LATE TONIGHT

* STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP NEAR AND ALONG A
  SOUTHEASTWARD MOVING COLD FRONT LATE THIS AFTERNOON...AND MAY
  PRODUCE WIDESPREAD HEAVY RAINFALL ACROSS NORTHERN AND NORTHEAST
  MISSOURI BETWEEN 7 PM AND 1 AM CDT. RAINFALL AMOUNTS OF UP TO 2
  INCHES...WITH ISOLATED AREAS OF GREATER THAN 2 INCHES IS EXPECTED.
  THIS HEAVY RAINFALL IS EXPECTED TO OCCUR OVER AREAS WHERE 2 TO 3
  INCHES OF RAINFALL FELL LAST NIGHT.

* FLOODING OF LOW-LYING AND POORLY DRAINED AREAS IS POSSIBLE. CREEKS
  AND STREAMS MAY QUICKLY OVERFLOW THEIR BANKS AND LEAD TO FLASH
  FLOODING. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
3 follow-up statements
395 
WGUS63 KEAX 010053
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
753 PM CDT MON JUN 30 2014


MOZ002-003-010200-
/O.CAN.KEAX.FF.A.0003.000000T0000Z-140701T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NODAWAY-WORTH-
INCLUDING THE CITIES OF...MARYVILLE...GRANT CITY
753 PM CDT MON JUN 30 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST MISSOURI HAS
BEEN CANCELLED. THUNDERSTORMS HAVE MOVED OUT OF THE AREA...AND THE
THREAT FOR FLASH FLOODING HAS ENDED.

$$

MOZ004>008-015>017-010600-
/O.CON.KEAX.FF.A.0003.000000T0000Z-140701T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-GRUNDY-SULLIVAN-ADAIR-
INCLUDING THE CITIES OF...ALBANY...STANBERRY...BETHANY...
PRINCETON...UNIONVILLE...LANCASTER...DOWNING...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE
753 PM CDT MON JUN 30 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL MISSOURI...NORTHEAST MISSOURI AND 
  NORTHWEST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN NORTH 
  CENTRAL MISSOURI...GRUNDY...HARRISON...MERCER...PUTNAM AND 
  SULLIVAN. IN NORTHEAST MISSOURI...ADAIR AND SCHUYLER. IN 
  NORTHWEST MISSOURI...GENTRY. 

* UNTIL 1 AM CDT TUESDAY

* STRONG TO SEVERE STORMS WILL CONTINUE TO TRACK ACROSS THE AREA
  EARLY THIS EVENING AND MAY PRODUCE WIDESPREAD HEAVY RAINFALL.
  RAINFALL AMOUNTS OF UP TO 2 INCHES...WITH ISOLATED AREAS OF GREATER
  THAN 2 INCHES IS EXPECTED. THIS HEAVY RAINFALL IS EXPECTED TO OCCUR
  OVER AREAS WHERE 2 TO 3 INCHES OF RAINFALL FELL LAST NIGHT.

* FLOODING OF LOW-LYING AND POORLY DRAINED AREAS IS POSSIBLE. 
  CREEKS AND STREAMS MAY QUICKLY OVERFLOW THEIR BANKS AND LEAD 
  TO FLASH FLOODING. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
442 
WGUS63 KEAX 010142
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
842 PM CDT MON JUN 30 2014

MOZ004>006-010245-
/O.CAN.KEAX.FF.A.0003.000000T0000Z-140701T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GENTRY-HARRISON-MERCER-
INCLUDING THE CITIES OF...ALBANY...STANBERRY...BETHANY...
PRINCETON
842 PM CDT MON JUN 30 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL MISSOURI AND
NORTHWEST MISSOURI HAS BEEN CANCELLED. THUNDERSTORMS HAVE MOVED OUT
OF THE AREA...AND THE THREAT FOR FLASH FLOODING HAS ENDED.

$$

MOZ007-008-015>017-010600-
/O.CON.KEAX.FF.A.0003.000000T0000Z-140701T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM-SCHUYLER-GRUNDY-SULLIVAN-ADAIR-
INCLUDING THE CITIES OF...UNIONVILLE...LANCASTER...DOWNING...
TRENTON...MILAN...GREEN CITY...KIRKSVILLE
842 PM CDT MON JUN 30 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL MISSOURI AND NORTHEAST MISSOURI... 
  INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL MISSOURI... 
  GRUNDY...PUTNAM AND SULLIVAN. IN NORTHEAST MISSOURI...ADAIR 
  AND SCHUYLER. 

* UNTIL 1 AM CDT TUESDAY

* STRONG TO SEVERE STORMS WILL CONTINUE TO TRACK ACROSS THE AREA THIS
  EVENING AND MAY PRODUCE WIDESPREAD HEAVY RAINFALL. RAINFALL AMOUNTS
  OF UP TO 2 INCHES...WITH ISOLATED AREAS OF GREATER THAN 2 INCHES IS
  EXPECTED. THIS HEAVY RAINFALL IS EXPECTED TO OCCUR OVER AREAS WHERE
  2 TO 3 INCHES OF RAINFALL FELL LAST NIGHT.

* FLOODING OF LOW-LYING AND POORLY DRAINED AREAS IS POSSIBLE. 
  CREEKS AND STREAMS MAY QUICKLY OVERFLOW THEIR BANKS AND LEAD 
  TO FLASH FLOODING. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
090 
WGUS63 KEAX 010333
FFAEAX

FLOOD WATCH
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1033 PM CDT MON JUN 30 2014


MOZ007-008-015>017-010445-
/O.CAN.KEAX.FF.A.0003.000000T0000Z-140701T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM-SCHUYLER-GRUNDY-SULLIVAN-ADAIR-
INCLUDING THE CITIES OF...UNIONVILLE...LANCASTER...DOWNING...
TRENTON...MILAN...GREEN CITY...KIRKSVILLE
1033 PM CDT MON JUN 30 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL MISSOURI AND
NORTHEAST MISSOURI HAS BEEN CANCELLED. THE THREAT OF HEAVY RAINFALL
PRODUCING FLASH FLOODING HAS ENDED.

$$


CDB

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 30, 6:07 AM CDT, 5 hours 1 minute earlier.

Area forecast discussion, Jun 30, 6:07 AM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
607 AM CDT Mon Jun 30 2014

.SHORT TERM...(Today through Tuesday)
Issued at 318 AM CDT MON JUN 30 2014

Today - Tonight:

The atmosphere will once again be primed for severe weather this
afternoon as a cold front starts to sweep through the area. CAPE
values are expected to be extreme and possibly as high as 5000 to
5500 J/kg along and ahead of the front. This extreme CAPE will be
coincident with 35 to 50 kts of 0-6 km shear with the higher values
further north, in closer proximity to the upper jet. This combination
of extreme CAPE and shear supportive of organized convection will
likely lead to supercell structures before a transition to linear
segments later in the evening. There a few caveats however. First,
winds look to be slightly veered as the front slides south. This is
likely due to the surface low lifting northward into Iowa. This
should tend to limit tornado potential but 0-1km SRH remains
favorable with ~150 m^2/s^2 values likely along the front so the
potential for a few tornadoes remains. Second, strong warm advection
around the 850 mb level will lead to a strong cap across the area. So
convection will need to be more closely tied to the forcing of the
front which still looks like it will be strong enough to overcome the
cap. Steep lapse rates aloft and very high hail growth CAPE, along
with likely rotating storms, will support the potential for very
large hail despite high wetbulb zero heights. Downdraft CAPE also
looks to be favorable for damaging winds. Precipitable water values
may also approach or exceed 2 inches in the vicinity of the front as
moisture pools along and ahead of it. Overall, it looks like all
forms of hazardous weather can be expected with a few tornadoes, very
large hail, damaging winds and flash flooding all a likelihood given
the forecast parameters.

The severe weather threat should be diminishing late in the evening
and overnight as cooler and drier air move in behind the front. Any
activity should start to get shoved to the south or weaken as it
moves away from the stronger shear close to the upper jet.

Tuesday:

A secondary upper wave and cold front will sweep through the region
Tuesday and Tuesday night. This could spark a few more showers and
storms but this seems unlikely as the area should be much more
stable than on Monday. So the only chances for additional convection
in the forecast will be along the original frontal boundary which
may hang up slightly in our south. The secondary upper wave and
associated cold front will really usher in the pleasant mid week
weather with Wednesday morning lows in the 50s and 60s.

.LONG TERM...(Wednesday through Sunday)
Issued at 318 AM CDT MON JUN 30 2014

Surface high pressure will move into the forecast area Wednesday
into Thursday, resulting in pleasant and dry conditions.
Temperatures these days will average 10 degrees below normal, with
afternoon highs in the 70s and lows in the 50s to lower 60s. High
pressure begins to slip to the east of the area on Friday, but only
a slight warmup and increase in humidity are expected for the 4th of
July. Precipitation should remain west/north of the region as the
best reservoir of moisture instability remains west of the CWA and
no notable upper disturbances are indicated by models. By Saturday
morning, increasing warm air advection and an approaching weak upper
disturbance may bring a chance for elevated thunderstorms to the
region, with continued chances Saturday afternoon into Sunday,
although any precipitation is not expected to persist for an
extended period of time. The upper jet will remain well to the north
through the long range period, keeping deep layer shear minimal and
the chance of any organized convective weather low. Temperatures for
the weekend into early next week will return to near normal levels
for this time of year.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning)
Issued at 607 AM CDT MON JUN 30 2014

VFR conditions expected through morning and afternoon hours with MVFR
or lower cigs and vcbys possible during convection late this
afternoon/early this evening. A cold front is expected to trigger
thunderstorms in the area but there is enough uncertainty at this
point in both timing and coverage to only mention a VCTS group.
Conditions are expected to improve and dry out behind the front
tonight with light west-northwest.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...CDB
LONG TERM...Blair
AVIATION...CDB
Hazardous weather outlook, Jun 30, 5:03 AM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
503 AM CDT MON JUN 30 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
503 AM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH
 THIS EVENING ACROSS THE OUTLOOK AREA. LARGE HAIL... DAMAGING
 WINDS... A FEW TORNADOES AND FLASH FLOODING IS POSSIBLE.

 HEAT INDEX VALUES ARE EXPECTED TO CLIMB TO AROUND 100 DEGREES
 THROUGHOUT THE AREA.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Local storm report, Jun 30, 6:38 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
638 AM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     PRINCETON               40.40N 93.59W
06/29/2014                   MERCER             MO   CO-OP OBSERVER

            SEVERAL LIVE MAPLE LIMBS 2 INCHES IN DIAMETER BROKEN
            OFF...TIME ESTIMATED

&&

SBLAIR
Special weather statement, Jun 30, 9:15 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL
915 AM CDT MON JUN 30 2014

KSZ103>105-MOZ028-029-037-302300-
LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-JACKSON-
INCLUDING THE CITIES OF...LEAVENWORTH...KANSAS CITY KS...
OVERLAND PARK...OLATHE...PARKVILLE...PLATTE CITY...WESTON...
LIBERTY...EXCELSIOR SPRINGS...KANSAS CITY...INDEPENDENCE
915 AM CDT MON JUN 30 2014

WARM AND HUMID CONDITIONS EXPECTED TODAY...

TEMPERATURES IN THE LOWER TO MIDDLE 90S COMBINED WITH HIGH LEVELS OF
ATMOSPHERIC MOISTURE WILL RESULT IN A SULTRY AIRMASS TODAY. THOUGH
THE DAY...HEAT INDEX VALUES IN EXCESS OF 100 DEGREES WILL BE COMMON
ACROSS THE GREATER KANSAS CITY METRO AREA. ALL PERFORMING OUTSIDE
ACTIVITIES SHOULD EXERCISE EXTREME CAUTION TO PREVENT ANY HEAT
RELATED ILLNESSES. ADDITIONALLY...THOSE WITH SMALL CHILDREN ARE
REMINDED TO CHECK THE BACK SEAT OF THEIR VEHICLES FOR ANY CHILDREN
WHO MAY HAVE FALLEN ASLEEP DURING TRAVEL. COOLER AND LESS HUMID AIR
WILL ARRIVE OVERNIGHT BEHIND A STRONG COLD FRONT THAT WILL BRING
SHOWERS AND THUNDERSTORMS TO MUCH OF THE KANSAS CITY METRO LATE THIS
AFTERNOON AND EVENING.

32

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:08 PM CDTSpecial Weather StatementEAXNodaway37 min
Jun 29, 7:28 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Nodaway47 min
Jun 29, 7:41 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt34 min
Jun 29, 8:01 PM CDTTornado WarningEAXAndrew, Nodaway29 min
Jun 29, 8:04 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte41 min
Jun 29, 8:15 PM CDTFlash Flood WarningEAXAndrew, Nodaway8 hr
Jun 29, 8:20 PM CDTTornado WarningEAXBuchanan, Platte25 min
Jun 29, 8:37 PM CDTTornado WarningEAXBuchanan4 min
Jun 29, 8:45 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte30 min
Jun 29, 8:56 PM CDTTornado WarningEAXBuchanan34 min
Jun 29, 9:16 PM CDTFlash Flood WarningEAXBuchanan6 hr
Jun 29, 9:19 PM CDTSpecial Weather StatementEAXMercer26 min
Jun 29, 9:21 PM CDTTornado Warning Tornado observedEAXBuchanan, Platte24 min
Jun 29, 9:27 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam, Sullivan48 min
Jun 29, 9:28 PM CDTTornado Warning Tornado observedEAXBuchanan17 min
Jun 29, 9:36 PM CDTTornado WarningEAXGrundy, Mercer24 min
Jun 29, 9:45 PM CDTTornado WarningEAXBuchanan15 min
Jun 29, 9:52 PM CDTSevere Thunderstorm WarningEAXBuchanan38 min
Jun 29, 9:58 PM CDTTornado WarningEAXMercer, Putnam, Sullivan32 min
Jun 29, 10:27 PM CDTSevere Thunderstorm WarningEAXPutnam, Sullivan48 min
Jun 29, 10:33 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton17 min
Jun 29, 10:38 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer37 min
Jun 29, 10:51 PM CDTSpecial Weather StatementEAXBuchanan39 min
Jun 29, 11:15 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler60 min
Jun 29, 11:50 PM CDTFlash Flood WarningEAXPutnam, Schuyler8 hr
Jun 29, 11:58 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler47 min
Jun 30, 12:44 AM CDTSpecial Weather StatementEAXSchuyler31 min
Jun 30, 4:38 PM CDTSpecial Weather StatementEAXWorth37 min
Jun 30, 5:14 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth46 min
Jun 30, 5:19 PM CDTTornado WarningEAXGentry, Harrison26 min
Jun 30, 5:45 PM CDTTornado WarningEAXHarrison, Mercer30 min
Jun 30, 6:16 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam, Sullivan44 min
Jun 30, 6:34 PM CDTSpecial Weather StatementEAXHarrison41 min
Jun 30, 6:48 PM CDTAreal Flood AdvisoryEAXGentry, Harrison, Mercer, Worth4 hr

Nearby

Flash Flood Watches in Missouri, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.